# SDR ASAA2015090712969

- Difficulty date: September 7, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 7,373 hours, 2,416 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND P6-4, E16 CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED.  INSPECTED FOR EVIDENCE OF BURN ODOR AND NO ODOR NOTED RESET BREAKER IAW AMM 20-60-01, CIRCUIT BREAKER REMAINS IN.  NO HISTORY 30 DAYS, OK FOR SERVICE.
